# SDR RAIA2019121910001

- Difficulty date: December 9, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER FRAME ANGLE HAS CORROSION AROUND NUTPLATE HOLES-          R/R CARGO DOOR LOWER FRAME ANGLE.
